MAUDE Adverse Event Report: Merit Medical Systems, Inc. Merit Pursue¿; Intravascular microflow catheter

Merit Medical Systems, Inc. Merit Pursue¿; Intravascular microflow catheter
Catalog Number 29HC20130ST/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Merit Pursue¿
Common Device Name
Intravascular microflow catheter
Manufacturer (Section D)
Merit Medical Systems, Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems, Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn rn pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50830069
Report Number1721504-2026-00460
Device Sequence Number8542857
Product Code DQY
UDI-Device Identifier00884450358719
UDI-Public00884450358719
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number29HC20130ST/A
Device Lot NumberH3525989
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown